MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that since this past (b)(6) 2021, patient stated that the needle button on about 9 v-go 40 devices released on it's own.The patient stated that the most recent one released on its own after slightly bumping it and all the others were just random.The patient wears the v-go on his abdomen.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
MDR Report Key12094355
Report Number1226572-2021-00269
Device Sequence Number17143800
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)231015(10)FG420214
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/15/2023
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberVG420067C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR